# SDR TRBA2011349005

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR72
- Aircraft serial: 550
- Aircraft time: 21,503 hours, 25,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1155691
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT EMERGENCY EXIT FLOOR LIGHT LOOSE, AND AFT EMERGENCY EXIT LIGHT MISSING CLEAR COVER.  ACFT REMOVED FROM SERVICE.  RESECURED AFT EMERGENCY LIGHT TO FLOOR IAW JIC 20-00-00 AND CMM 33-50-01 AND REPLACED AFT EMERGENCY LIGHT COVERS PIECES IAW JIC 20-00-00. ACFT RETURNED TO SERVICE.
